# SDR CA960312009

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gearbx
- Part number: 3017680
- Condition: Mis Assembly
- Location: Engine
- Part time: 10,504 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX WAS RECEIVED DIRECTLY FROM MANUFACTURER WITH SEVERAL DISCREPANCIES IN QUALITY OF ASSEMBLY. THE TWO COUPLINGS P/N 3024973 BETWEEN C-BOX AND GOVERNORS WERE NOT INSTALLED PROPERLY (COMPLETELY MISSING). ELBOW MS9194-04 ON TOP OF GOVERNOR WAS JAMMED INTO OIL MOUNTING FLANGE. SEVERAL LINE NUTS (B-NUTS) WERE LOCKWIRED BACKWARDS. 1 HELICOIL WAS NOT COMPLETELY INSTALLED. THE PREVIOUS DEFECTS WERE NOTICED AND RECTIFIED BEFORE INSTALLATION ON HELICOPTER. MANUFACTURER HAS BEEN INFORMED.
